THEORY OF BE-INDUCED DEFECTS IN SI

Publisher
AMERICAN PHYSICAL SOC
Issue Date
1990-12
Language
English
Citation

PHYSICAL REVIEW B, v.42, no.17, pp.11252 - 11260

ISSN
1098-0121
URI
http://hdl.handle.net/10203/57761
Appears in Collection
PH-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 143
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 13 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0